... omnipred since surgery. i was switch to lotemax without being told to gradually stopping omnipred. My uveitus came back so i was told to continue omnipred. I am concerned because I cant seem to get rid of the light glare. My doctor doesn't seem to know why this glare wont leave. I think I need another opinion before letting him do the other eye surgery. What do you think ? Maybe the lin doesn't fit properly
I think that I would definitely seek a second opinion before letting him do the other eye surgery. I would also do an internet search on "cataract surgery complications" "light glare" and "lens fit".
I also had 3 eye surgeries within the last 13 months by two different doctors (they specialized in different eye problems). Both had me on Omipred. Neither of them told me to gradually stop. I was also dismayed find out that there is a generic version of Omnipred that is at least $64 cheaper. Two different nurses told me the two are nearly exactly the same. The active ingredient is both is exactly the same.
Anyway, back to your question. If you haven't already had surgery on the other eye, get another opinion if possible. You might get lucky and find a doctor who knows something about "light glare." If your doctor doesn't know what is causing the "light glare," he most certainly cannot treat it. Also, if he doesn't know what is causing it, he cannot attempt to prevent it from happening again (if it is preventable). Don't be shy about seeking a second opinion. That's what your doctor would do if he had the same problem!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 3 answers
Posted 15 Jul 2010 • 2 answers
Posted 12 Aug 2014 • 1 answer
Posted 7 Mar 2018 • 1 answerFAQ by Drugs.com
Posted 11 Sep 2018 • 1 answerFAQ by Drugs.com